# SDR AMTA200600661

- Difficulty date: November 11, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-3 DOOR SILL UPPER SURFACE HAS EVIDENCE OF CORROSION UNDER ADJACENT FLOORBOARD STA 1340-1360, RBL 65 (VIEWED FROM LOWER SIDE IN AFT PIT).  REMOVED CORROSION IAW SRM ORI MATERIAL THICKNESS .100 MATERIAL LOSS .003, MAX WITHIN LIMITS IAW SRM, FIG 101 TREATED AND PRIMED IAW SRM.  (K)
